# SDR USAA20110607BB047

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUB  FLT 724  CLT TO DUB.  FLIGHT ATTENDANTS REPORTED DIRTY SOCKS SMELL IN AFT CABIN UPON DESCENT.  MAINTENANCE CHECKED GALLEY OVENS AND CLEANED.  OPERATED LT AND RT PACKS FOR ONE HOUR.  COULD NOT REPRODUCE SMELL.  CHECK HYDRAULIC QUANTITY AND ENGINE NO UPLIFT:  LT HYD 97%, CTR 93%, R/H 97%.  ENG NR 1 20, ENG NR 2 20.  VERIFIED NOTHING COMING FROM THE AFT GALLEY AREA WITH BOTH PACKS ON FOR ONE HOUR.
